# SDR QXEA0200069

- Difficulty date: January 15, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 713 hours, 708 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 713 hours, 708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF - SMOKE AFT LAV MASTER WARNING MESSAGE CAME ON JUST AFTER TAKEOFF.  INSPECTED LAVATORY AND FOUND NO EVIDENCE OF FIRE OR SMOKE.  RESET SMOKE DETECTOR.  GROUND RAN AIRCRAFT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
